Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Dizziness, lightheadedness, occasional headache on the right of face. Had piles surgery in the recent past. Cause of symptoms?

Hello Sir, Iam suffering from dizziness and lighhead sometimes headache on the right side of the face for the past 5 months. I had undergone piles surgery 3 month back. I have consulted general physician, ENT , Carodilogist and every thing looks fine and finally neurologist . Neurology doctor gave me tablets named Keppra 500 mg for ten days and ask me to see him after that. Can you advice the cause.........
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Being psychiatrist if no cause or reason for physical symptoms are found I recommend a psychiatic and psychological evaluation and counselling and small dosages of antidepressant drugv.Since problem is on one side of face a dental checkup is also not a bad idea
Dr Lal
Answered: Sat, 30 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor